# SDR DALA2017052504269

- Difficulty date: May 24, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 78,921 hours, 36,179 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 570-645
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY BS 570 - 645, FLOOR SUPPORT CORRODED.  REMOVED CORROSION AND FOUND OUT OF LIMITS IAW SRM 53-00-53, FIG 101, DETAIL V.  REMOVED AND REPLACED THE FLOOR SUPPORT IAW DRAWING 143N5320, AND SRM 51-40-02.
